Methods and Applications of Analysis

Volume 11 (2004)

Number 1

Discrete Boundary Value Problems with Initial and Final Conditions

Pages: 33 – 40

DOI: http://dx.doi.org/10.4310/MAA.2004.v11.n1.a3

Author

Raghib M. Abu-Saris

Abstract

In this research, we consider a nonhomogeneous linear difference equation with constant coefficients of order k greater than or equal to 2 subject to boundary conditions that split into two groups: initial and final conditions. We establish necessary and / or sufficient conditions on the distribution(s) of the zeros of the associated characteristic polynomial that ensure the existence of a unique solution.

Full Text (PDF format)